


default search action
"Quantitative Generalized Bertini-Sard Theorem for Smooth Affine Varieties."
Zbigniew Jelonek, Krzysztof Kurdyka (2005)
- Zbigniew Jelonek
, Krzysztof Kurdyka:
Quantitative Generalized Bertini-Sard Theorem for Smooth Affine Varieties. Discret. Comput. Geom. 34(4): 659-678 (2005)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.